Replication of the results in ‘learning about heterogeneity in returns to schooling’
Joshua Chan
Journal of Applied Econometrics, 2005, vol. 20, issue 3, 439-443
Abstract:
A recent article (Koop and Tobias, 2004) proposes a direct way to characterize the extent of heterogeneity in returns to education. They investigate the adequacy of several competing models and conclude that returns to schooling are heterogeneous and are best modelled as a bivariate normal distribution. The results of this replication paper basically agree with the authors. Copyright © 2005 John Wiley & Sons, Ltd.
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/jae.847
Related works:
Journal Article: Replication of the results in 'learning about heterogeneity in returns to schooling' (2005) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:japmet:v:20:y:2005:i:3:p:439-443
Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252
Access Statistics for this article
Journal of Applied Econometrics is currently edited by M. Hashem Pesaran
More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().